Facebook Pixel
EmpowHER Guest

Next Choice - Spotting/Clots

By Anonymous January 27, 2015 - 9:16am
Rate This

I have been reading a lot of blogs and it seems many women have had the same symptoms, but I am worried. I took the Next Choice pill with on January 8th within the 72 hours. 9 days after I started spotting for 6 days and on the 7th and 8th day I was passing what seemed to be blood clots. I was having pregnancy symptoms(tender/swollen breast, lower back cramping, bloating) during this time but after the 8th day everything stopped - no bleeding or symptoms. Was this my menstrual cycle? Can I be pregnant?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for your question.

You can rule out being pregnant because you had vaginal bleeding. I am concerned that it started as spotting and progressed to passing clots. Please consult your gynecologist about this.


January 27, 2015 - 11:33am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!